A Small Delay and Correlation Time Limit of Stochastic Differential Delay Equations with State-Dependent Colored Noise

Scott Hottovy, Austin McDaniel, Jan Wehr

Research output: Contribution to journalArticlepeer-review

Abstract

We consider a general stochastic differential delay equation (SDDE) with state-dependent colored noises and derive its limit as the time delays and the correlation times of the noises go to zero. The work is motivated by an experiment involving an electrical circuit with noisy, delayed feedback. An Ornstein–Uhlenbeck process is used to model the colored noise. The main methods used in the proof are a theorem about convergence of solutions of stochastic differential equations by Kurtz and Protter and a maximal inequality for sums of a stationary sequence of random variables by Peligrad and Utev.

Original languageEnglish (US)
Pages (from-to)19-46
Number of pages28
JournalJournal of Statistical Physics
Volume175
Issue number1
DOIs
StatePublished - Apr 15 2019

Keywords

  • Itô–Stratonovich transition
  • Noise-induced drift
  • Stochastic differential delay equations

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'A Small Delay and Correlation Time Limit of Stochastic Differential Delay Equations with State-Dependent Colored Noise'. Together they form a unique fingerprint.

Cite this